Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 119, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 13, 2015, 3:28 PM EDT for 5 counties in Kentucky. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 13, 2015, 3:28 PM EDT (19:28 UTC)
- Expired
- Jul 13, 2015, 4:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Estill County, KY, Jackson County, KY, Lee County, KY, Powell County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 44 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 12:55 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:04 PM EDT, 24 minutes earlier.
Area forecast discussion, Jul 13, 3:04 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 304 PM EDT MON JUL 13 2015 .UPDATE... ISSUED AT 1226 PM EDT MON JUL 13 2015 WELL ESTABLISHED CONVECTIVE SYSTEM WAS OVER CENTRAL INDIANA AND MOVING SOUTHEAST TOWARD OUR AREA AT MID DAY. ENVIRONMENTAL WINDS ALOFT WERE NOT IMPRESSIVE...BUT INSTABILITY WAS BECOMING QUITE HIGH. 11 AM SURFACE BASED CAPE WAS GENERALLY IN THE NEIGHBORHOOD OF 3-4K AND LIFTED INDICES WERE AROUND -6. WITH ADDITIONAL HEATING TAKING PLACE BEFORE THE SYSTEM ARRIVES...IT SHOULD HAVE HIGH INSTABILITY FOR FUEL. WILL LOOK FOR MAINLY A WIND THREAT AS IT MOVES THROUGH. BEST ESTIMATE IS THAT IT WILL ENTER OUR NORTHERN- MOST COUNTY...FLEMING...BETWEEN 230 PM AND 3 PM...AND PROGRESS SOUTH TO THE TN LINE BY ABOUT 6 PM. UPDATE ISSUED AT 839 AM EDT MON JUL 13 2015 FRESHENED UP THE HOURLY TEMPERATURES AND DEW POINTS ACCORDING TO THE LATEST TRENDS IN OBSERVATIONS. CONVECTION IS STARTING TO PUSH SOUTHEAST OUT OF IL...SO WILL HANG ONTO THE CURRENT POP TIMING. && .SHORT TERM...(TODAY THROUGH TUESDAY) ISSUED AT 359 AM EDT MON JUL 13 2015 A VERY ACTIVE AND STORMY PERIOD IS IN STORE FOR THE SHORT TERM AS A SERIES OF SHORT WAVE TROUGHS MOVE THROUGH THE GREAT LAKES/OHIO VALLEY REGIONS...SHARPENING UP A LONG WAVE TROUGH THAT WILL RESIDE ACROSS THE EASTERN SEABOARD BY THE END OF THE PERIOD. SEVERAL COMPLEXES OF THUNDERSTORMS WILL TAKE AIM AT EASTERN KENTUCKY...BRINGING AN EXTENDED PERIOD OF SEVERE WEATHER THREAT...INCLUDING DAMAGING WINDS...FLASH FLOODING...LARGE HAIL...AND ISOLATED TORNADOES. FOR TODAY...A COMPLEX OF THUNDERSTORMS WILL INITIATE TO THE NORTHWEST...AND DIVE SOUTHEAST TOWARDS EASTERN KENTUCKY FOR THE SECOND HALF OF THE DAY. THE GREATEST THREAT FROM THESE STORMS WILL BE DAMAGING WIND GUSTS...AS THE COLD POOL LOOKS TO DOMINATE THE ENVIRONMENTAL SHEAR...ALTHOUGH THERE MAY BE A FEW BOWING SEGMENTS IN WHICH SHEAR MAY BE MORE BALANCED FOR A TIME...YIELDING A QLCS AND ISOLATED TORNADO THREAT. THERE IS ALSO A SLIGHT CHANCE OF SOME DISCRETE CELLS INITIATING OUT AHEAD OF THE OUTFLOW...WHICH COULD YIELD SOME LARGE HAIL POTENTIALLY. ONCE THIS ACTIVITY BARRELS THROUGH EASTERN KENTUCKY THIS AFTERNOON INTO EARLY THIS EVENING...THERE IS MORE UNCERTAINTY AS TO WHERE MCS ACTIVITY WILL RE-GENERATE. HIGHER RESOLUTION GUIDANCE SUGGESTS THAT MULTIPLE MCS ACTIVITY MAY BUILD MORE TO THE WEST...WHERE BETTER INSTABILITY WILL HANG ON. AS SUCH...HAVE ONLY CARRIED CHANCE TO LIKELY POPS...WITH HIGHER PROBABILITIES WEST OF I-75. ON TUESDAY...BETTER FORCING WILL ARRIVE AS A MORE STOUT SHORT WAVE TROUGH ROTATES THROUGH THE OHIO VALLEY...SENDING A COLD FRONT THROUGH OUR AREA DURING THE AFTERNOON. CAPE AND SHEAR PROFILES ARE SUPPORTIVE OF DISCRETE CELLS...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT...WITH A HIGHER TORNADO THREAT COMPARED TO TODAY GIVEN THE BETTER LOW LEVEL SHEAR PROFILES. HAVE POPS GENERALLY INCREASING DURING THE DAY...PEAKING IN THE AFTERNOON AS THE FRONT SLIDES ON THROUGH THE AREA. GIVEN THE MULTIPLE ROUNDS OF STORMS EXPECTED THROUGH THE PERIOD...HAVE HOISTED A FLASH FLOOD WATCH FROM THIS AFTERNOON THROUGH TUESDAY NIGHT. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 305 PM EDT MON JUL 13 2015 THE EXTENDED PERIOD BEGINS WITH A UPPER LEVEL TROUGH MOVING OUT THE OHIO VALLEY REGION EARLY WEDNESDAY MORNING. THIS WILL ALLOW HIGH PRESSURE TO BUILD INTO THE SOUTHEASTERN US THROUGH THE WEEKEND. MODELS THEN INDICATE THAT THE HIGH PRESSURE WILL RETROGRADE WEST TOWARDS THE FOUR CORNERS REGION AS A NORTHERN STREAM TROUGH DIGS SEWD INTO THE OH VALLEY BY THE MIDDLE OF NEXT WEEK. HOWEVER...THE GFS AND ECMWF MODELS DO NOT AGREE WITH THE PLACEMENT OF THE UPPER LEVEL TROUGH NEXT WEEK. THE GFS KEEPS HIGH PRESSURE OVER THE SOUTHEASTERN US AND THE TROUGH OVER THE GREAT LAKES WHEREAS THE ECMWF ALLOWS THE HIGH TO RETROGRADE WEST AND THE TROUGH TO DIG INTO THE OH VALLEY. SO WITH TWO VARYING SOLUTIONS HAVE STAYED CLOSE TO CR SUPERBLEND SOLUTION FOR THE SECOND HALF OF THE EXTENDED PERIOD. AT THE SURFACE...SHOWERS MAY LINGER INTO WEDNESDAY MORNING BUT THEN THINGS SHOULD CLEAR OUT. EXPECT A COUPLE OF DRY DAYS ON THURSDAY AND FRIDAY WITH LOWER HUMIDITIES. CHANCES FOR AFTERNOON SHOWERS AND THUNDERSTORMS RETURN ON SATURDAY AND ARE MAINLY DIURNALLY DRIVEN...PEAKING IN THE AFTERNOON AND EVENING HOURS EACH DAY THROUGH THE END OF THE PERIOD. TEMPERATURES WILL REMAIN ABOVE AVERAGE THROUGH THE PERIOD...TOPPING OUT IN THE UPPER 80S AND LOW 90S. HEAT INDICIES WILL LIKELY REACH THE 95 TO 100 DEGREE RANGE AS DEW POINTS WILL INCREASE BACK INTO THE LOWER 70S FOR THE WEEKEND INTO NEXT WEEK. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING) ISSUED AT 839 AM EDT MON JUL 13 2015 IFR FOG/STRATUS WILL BURN OFF THROUGH 14Z. ALL EYES THEN TURN TOWARDS A LINE OF STRONG TO SEVERE THUNDERSTORMS LIKELY APPROACHING FROM THE NORTHWEST THIS AFTERNOON. FOR NOW...HAVE INCLUDED TEMPO GROUPS BETWEEN 18 AND 00Z FROM NORTHWEST TO SOUTHEAST WITHIN THE TAFS...WITH NORTHWEST WINDS GUSTING TO AROUND 45 KTS...ALTHOUGH 50 KTS MAY BE MORE REASONABLE. CONDITIONS WITHIN THE WORST PART OF THE LINE WILL ALSO LIKELY DROP DOWN TO IFR OR WORSE. GENERAL IMPROVEMENT IS EXPECTED THEREAFTER... ALTHOUGH STORMS WILL STILL AT LEAST BE WITHIN THE VICINITY OF THE AIRPORTS. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TUESDAY NIGHT FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && UPDATE...HAL SHORT TERM...GEOGERIAN LONG TERM...JVM AVIATION...GEOGERIAN
Hazardous weather outlook, Jul 13, 5:16 AM EDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 516 AM EDT MON JUL 13 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-141100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 516 AM EDT MON JUL 13 2015 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE TUESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT. THERE IS A GOOD CHANCE THAT A LINE OF SEVERE THUNDERSTORMS WILL MOVE THROUGH THE AREA THIS AFTERNOON INTO THIS EVENING. DAMAGING WINDS WILL BE THE MAIN THREAT...WITH ISOLATED INSTANCES OF LARGE HAIL AND TORNADOES POSSIBLE. ADDITIONALLY...LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE AT TIMES FROM TUESDAY THROUGH THURSDAY...AND AGAIN FROM FRIDAY THROUGH SUNDAY. SEVERE STORMS WILL BE POSSIBLE TUESDAY. DAMAGING WIND GUSTS...LARGE HAIL...ISOLATED TORNADOES...AND FLASH FLOODING WILL ALL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH TUESDAY. GEOGERIAN
In the hours before
Special weather statement, Jul 13, 2:23 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 223 PM EDT MON JUL 13 2015 KYZ106-108-109-131900- WOLFE-MAGOFFIN-MORGAN- 223 PM EDT MON JUL 13 2015 ...A STRONG THUNDERSTORM WILL AFFECT WOLFE...MAGOFFIN...MORGAN... AT 223 PM EDT...A STRONG THUNDERSTORM WAS OVER SELLARS...OR 9 MILES SOUTH OF WEST LIBERTY...MOVING EAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SALYERSVILLE...MASON...LEWIS...GORDON FORD...WILLIAMS...CISCO...WHITE OAK...GRAYFOX...HAGER...SEILTZ...PERLIE...BETHANNA...GILMORE... QUOD...CUTUNO...EVER...BURKHART...ELSIE...PLUTARCH AND EPSON. THIS INCLUDES BERT T. COMBS MOUNTAIN PARKWAY BETWEEN MILE MARKERS 52 AND 76. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR SOUTHEASTERN KENTUCKY. && LAT...LON 3772 8343 3788 8341 3791 8301 3764 8302 TIME...MOT...LOC 1823Z 271DEG 18KT 3779 8333 JP
Special weather statement, Jul 13, 2:26 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
226 PM EDT MON JUL 13 2015
KYZ104-106-107-109-131915-
JOHNSON-MAGOFFIN-MORGAN-ELLIOTT-
226 PM EDT MON JUL 13 2015
...A STRONG THUNDERSTORM WILL AFFECT JOHNSON...MAGOFFIN...MORGAN...
ELLIOTT...
AT 226 PM EDT...A STRONG THUNDERSTORM WAS OVER CROCKETT...OR 7 MILES
SOUTH OF SANDY HOOK...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PAINTSVILLE...WEST LIBERTY...STEELE...STAFFORDSVILLE...CROCKETT...
GRAYFOX...ELNA...KERZ...GILLEM BRANCH...NILES...ELAMTON...MIMA...
QUOD...EVER...RELIEF...LENOX...LOGVILLE...LIBERTY ROAD...
CHANDLERVILLE AND BARNROCK.
THIS INCLUDES U.S. HIGHWAY 23 IN JOHNSON COUNTY BETWEEN MILE MARKERS
6 AND 9.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
EASTERN KENTUCKY.
&&
LAT...LON 3805 8295 3803 8300 3800 8302 3798 8302
3800 8296 3800 8293 3797 8283 3795 8279
3779 8284 3791 8330 3806 8324
TIME...MOT...LOC 1826Z 283DEG 12KT 3798 8310
JPLocal storm report, Jul 13, 2:45 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
245 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL FLEMINGSBURG 38.42N 83.74W
07/13/2015 E0.25 INCH FLEMING KY TRAINED SPOTTER
&&
TBREWERLocal storm report, Jul 13, 2:48 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
248 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL CROCKETT 37.99N 83.09W
07/13/2015 E0.75 INCH MORGAN KY TRAINED SPOTTER
&&
TBREWERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 12:26 AM EDT | Areal Flood Advisory | JKL | Johnson | 2 hr |
| Jul 13, 12:51 AM EDT | Flash Flood Warning | JKL | Johnson | 3 hr |
| Jul 13, 1:05 AM EDT | Areal Flood Advisory | JKL | Martin, Pike | 115 min |
| Jul 13, 1:43 AM EDT | Flash Flood Warning | JKL | Pike | 3 hr |
| Jul 13, 2:26 AM EDT | Flash Flood Warning | JKL | Pike | 3 hr |
| Jul 13, 3:11 AM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 48 hr |
| Jul 13, 2:09 PM EDT | Severe Thunderstorm Warning | JKL | Fleming | 36 min |
| Jul 13, 2:23 PM EDT | Special Weather Statement | JKL | Magoffin | 37 min |
| Jul 13, 2:26 PM EDT | Special Weather Statement | JKL | Johnson, Morgan | 49 min |
| Jul 13, 2:34 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Magoffin, Morgan | 41 min |
| Jul 13, 2:39 PM EDT | Flash Flood Warning | JKL | Bath, Fleming | 4 hr |
| Jul 13, 2:45 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Montgomery, Rowan | 30 min |
| Jul 13, 3:15 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Fleming, Johnson, Magoffin, Menifee and 5 more | 30 min |
| Jul 13, 3:17 PM EDT | Areal Flood Advisory | JKL | Fleming, Rowan | 118 min |
| Jul 13, 3:34 PM EDT | Areal Flood Advisory | JKL | Bath, Menifee, Montgomery, Powell, Rowan | 116 min |
| Jul 13, 3:39 PM EDT | Flash Flood Warning | JKL | Fleming, Rowan | 3 hr |
| Jul 13, 3:42 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Floyd, Johnson, Magoffin, Martin and 6 more | 33 min |
| Jul 13, 3:51 PM EDT | Areal Flood Advisory | JKL | Johnson, Magoffin, Morgan | 3 hr |
| Jul 13, 4:01 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Estill, Floyd, Jackson, Knott, Lee and 5 more | 29 min |
| Jul 13, 4:06 PM EDT | Flash Flood Warning | JKL | Johnson, Magoffin, Morgan | 5 hr |
| Jul 13, 4:15 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Magoffin, Martin, Morgan, Pike | 60 min |
| Jul 13, 4:16 PM EDT | Areal Flood Advisory | JKL | Breathitt, Elliott, Estill, Jackson, Lee, Magoffin and 5 more | 3 hr |
| Jul 13, 4:24 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Floyd, Jackson, Knott, Leslie and 5 more | 36 min |
| Jul 13, 4:29 PM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Floyd, Jackson, Johnson, Knott and 8 more | 3 hr |
| Jul 13, 4:37 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Pulaski, Rockcastle | 38 min |
| Jul 13, 4:52 PM EDT | Areal Flood Advisory | JKL | Bell, Clay, Floyd, Knott, Knox, Laurel and 4 more | 3 hr |
| Jul 13, 4:55 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Floyd, Harlan, Jackson, Knott and 6 more | 65 min |
| Jul 13, 5:12 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 18 min |
| Jul 13, 5:17 PM EDT | Special Weather Statement | JKL | Pike | 13 min |
| Jul 13, 5:36 PM EDT | Areal Flood Advisory | JKL | Bell, Harlan, Knox, Leslie, Letcher, Perry | 3 hr |
| Jul 13, 5:50 PM EDT | Special Weather Statement | JKL | McCreary, Pulaski | 25 min |
| Jul 13, 6:11 PM EDT | Areal Flood Warning | JKL | Elliott, Floyd, Johnson, Knott, Magoffin, Martin and 1 more | 9 hr |
| Jul 13, 6:38 PM EDT | Areal Flood Advisory | JKL | Laurel, McCreary, Pulaski, Wayne, Whitley | 2 hr |
| Jul 13, 6:42 PM EDT | Areal Flood Advisory | JKL | Fleming, Rowan | 2 hr |
| Jul 13, 6:46 PM EDT | Areal Flood Advisory | JKL | Bath, Fleming | 119 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.